# SDR DHL2005746500

- Difficulty date: June 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LWR HINGE SUPPORT SKIN CRACKED.  REMOVED FASTENERS & CUT OUT DAMAGED SKIN & DOUBLER IAW B727 SRM 51-30-2 AND S/B 727-53A0198 REV 2 FIG 3 SHEET 1 & 2 (3.75 X 1 .375 INCH).  FABRICATED DOUBLER FROM 2024-T3, .100 PO 441290, 19.625 X 10.125 INCHES & FILLER  MAT. 2024-T3, .080, PO 9002017, 3.75 X 1.375 INCH IAW S/B 727-53A0198, REV 2.  TREATED & PRIMED REPAIR PARTS IAW 51-10-2 AND S/B 727-53A 0198, REV 2 FIG 5 DETAIL IV.  INSTALLED REPAIR PARTS IAW S/B 727-53A0198 REV 2 FIG 5.  THIS REPAIR IS CATEGORY-B.
